# SDR SWAA2022030416221

- Difficulty date: March 11, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 50,092 hours, 33,522 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE CURVED SEAL RETAINER AFT OF TRANSVERSE WEB JUST ABOVE THE #2 PYLON AFT TIP IS CRACKED / REMOVED AND REPLACED RT WING T/E SEAL WEB RETAINER ASSY AFT OF TRANSVERSE WEB JUST ABOVE #2 PYLON AFT TIP; PER SRM 51-40-02-0G-0 AND IPC 57-50-00-25.
